Alert archive / Georgia / Special Weather Statements in 2019

Special Weather Statement, NWS Atlanta, GA

March 25, 20194 counties in Georgia

NWS Atlanta, GA issued this special weather statement at Mar 25, 2019, 10:59 PM EDT for 4 counties in Georgia. It was in force for 16 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 25, 2019, 10:59 PM EDT (02:59 UTC)
Expired
Mar 25, 2019, 11:15 PM EDT
In force
16 min
Issued by
NWS Atlanta, GA
Hail
0.25 in
Wind
40

Counties Montgomery County, GA, Telfair County, GA, Toombs County, GA, Wheeler County, GA

The radar

The Robins AFB radar (KJGX), 101 km from the middle of the area, began a volume at 02:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Jacksonville, FL (KJAX), launched 00:00Z, 3.0 hours before the alert went out and 188 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 00:00Z on 2019-03-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 16 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 00:00Z on 2019-03-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 107 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
16 J/kg
Mixed-layer CIN
-130 J/kg
Mixed-layer LCL
1746 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
107 m²/s²
0-3 km storm-relative helicity
159 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

319 
WWUS82 KFFC 260259
SPSFFC

Special Weather Statement
National Weather Service Peachtree City GA
1059 PM EDT MON MAR 25 2019
 
GAZ086-108>113-260315-
Toombs GA-Wheeler GA-Telfair GA-Emanuel GA-Wilcox GA-Montgomery GA-
Dodge GA-
1059 PM EDT MON MAR 25 2019

...SIGNIFICANT WEATHER ADVISORY FOR TOOMBS...WHEELER...TELFAIR...
SOUTHERN EMANUEL...SOUTHEASTERN WILCOX...MONTGOMERY AND SOUTHEASTERN
DODGE COUNTIES UNTIL 1115 PM EDT...

At 1059 PM EDT...a line of strong thunderstorms was extending from 
near Aline to near Jordan to near Antioch Church...and moving 
southeast at 55 mph.

  HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to 
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of 
           light...unsecured objects.

Some locations in the path of these storms include
McRae, Lyons, Alamo, Mount Vernon, Vidalia, Helena, Lumber City,
Glenwood, Milan, Uvalda, Ailey, Rhine, Scotland, Higgston, Santa
Claus, Alston, Jacksonville, Towns, Ohoopee and Horse Creek Wma.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3181 8314 3185 8318 3185 8351 3187 8355
      3213 8289 3235 8225 3233 8224 3217 8218
      3191 8223 3194 8228 3194 8238 3197 8244
      3196 8250 3195 8248 3195 8249 3196 8253
      3196 8257 3192 8268 3178 8286 3178 8300
TIME...MOT...LOC 0259Z 293DEG 48KT 3233 8221 3201 8267 3184 8334 

HAIL...0.25IN
WIND...40MPH

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Mar 25, 9:08 PM EDT, 1 hour 51 minutes earlier.

Area forecast discussion, Mar 25, 9:08 PM EDT, 1 hour 51 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
908 PM EDT Mon Mar 25 2019

.UPDATE...
Band of showers and thunderstorms continues to progress through
central GA. The general trend is a diminishing in strength
although still can't rule out an isolated strong to severe storm
with the main threat being hail and damaging winds. A few showers
remain across north GA. Will adjust pops across the entire CWA for
the rest of this evening.

&&

.PREV DISCUSSION... /Issued 334 PM EDT Mon Mar 25 2019/

SHORT TERM /Tonight through Tuesday Night/...

Tricky forecast for the start of the short term with if and how much
possible strong to severe convective development occurs late this
afternoon into evening with upper wave/cold pool pushing in from the
west and if any sfc destabilization happens. Some rather dense cloud
coverage has limited warming/instability across north GA for the
time being and even though a pocket of some clearing is advecting in
from the west, some stratocu is quickly filling in. That being
said... hi-res models are consistent with scattered initiation
across AL here in the next few hours that continue into north and
part of central GA and it wouldn't take much CAPE given the very low
freezing level and aforementioned cooling aloft/steepening lapse
rates to generate thunderstorms capable of hail. Will be holding
steady on the forecast given these factors, and may just be a bit
delayed than previous thoughts.

Wedge front builds in Tuesday and has enough forcing and CAM
agreement to warrant slight to low end chance pops for shower
development. Decent inversion aloft will keep things capped so not
including thunder mention. A secondary much weaker upper shortwave
looks to push across western and central GA late Tuesday into the
overnight so have held onto some slight shower chances
accordingly.

Cooler temps expected Tuesday in the upper 50s to low 60s for most
areas given wedge, and lows Tuesday night will be back in the low
40s to upper 30s.

Baker

LONG TERM /Wednesday through Monday/...

No significant weather impacts expected in the long term period.
Main concerns are timing of precip and chance of convection
associated with next system, currently progged for Sunday and
beyond.

Pattern at start of period characterized by NW flow aloft over the
southeast CONUS with shortwave trough east of southeast U.S.
Atlantic coast. Wed and Thurs will be great days to be outside, with
clear skies and warm daytime temps and cool morning temps. Could see
some areas of far northeast GA approach freezing temps Tues and Wed
night.

By Thurs large shortwave centered over Hudson's Bay with flow
extending well into OH/TN valley, Could see some clouds over north
GA in the westerlies. Flow becomes WSWly aloft Friday with warming
and increasing high clouds. At this point, 12Z models diverge
somewhat but in better agreement than prev cycles. GFS/CMC faster
while EC slower, but all bring in precip Sat/Sun. Too far out to
indicate likelihood of convection or precip amounts with any
confidence. Did see that GFS has much more intense evolution of
second shortwave behind the weekend system which greatly modulates
precip amounts and PoPs. Have continued Slt Chc/Chc pops thru Mon
based on lack of model consensus and large discrepancy of fcst
impacts (i.e. if you want to see heavy rain and the washing of
pollen, bet on the GFS).

Until then, with rainfall with today's system mainly expected over
north GA, drought conditions over middle GA will continue to expand.

SNELSON

PREV DISCUSSION... /Issued 342 AM EDT Mon Mar 25 2019/

LONG TERM /Tuesday Night through Sunday/...

A secondary closed upper low behind the main trough could lead to
some wraparound cloud coverage and additional light showers and
graupel (the latter due to very cold temperatures in the core of the
system) on Tuesday. These conditions should be coming to an end by
Tuesday night as the extended period begins. Upper-level ridging
will then build in to the southeastern CONUS on Wednesday and an
associated surface high will simultaneously move east of the
Appalachians. High pressure will then progressively build southward
from this high across the forecast area during the later half of the
work week. Clearing skies and dry conditions will be anticipated to
return on Wednesday and lead to gradual warming through the end of
the week. High temperatures mainly 5-10 degrees below climatological
normals on Wednesday gradually increasing to 4-8 degrees above
climatological normals by Saturday.

The next system approaches the area during the coming weekend as an
upper level longwave trough moves eastward from the Great Plains
towards the Atlantic Coast. At the surface, a low pressure system is
expected to drop a cold front into the the Mississippi Valley by
Saturday night. This front is expected to push southeastward towards
the forecast area Sunday as the low quickly retreats to the
northeast. Model guidance is trending towards better agreement, but
still remains somewhat inconsistent with the handling of this system
as the front approaches Georgia. Latest GFS presents a faster, drier
solution with precipitation ahead of the front entering the area
late Saturday night and clearing the forecast area Sunday night,
while the latest ECMWF presents a slower, wetter solution with
precipitation entering Sunday morning and lingering until the front
clears Monday morning. Sufficient instability is possible across
central Georgia during the daytime on Sunday to support thunderstorm
development, so included a slight chance of thunderstorms across the
southern portion of the forecast area at that time. Will continue to
monitor severe weather potential in ensuing forecasts for severe
potential as model guidance continues to come into better
agreement.

King

AVIATION...
00Z Update...
Area of scattered showers/tsra will diminish from the northwest
this evening and should clear the TAF sites by 06Z. Cigs should
remain VFR through 06Z and then a decrease in cigs to MVFR late
tonight and continuing through most of the day Tuesday. Scattered
showers will develop along a backdoor front that will move across
the forecast area Tuesday afternoon. Winds will be northwest 5 to
10kts through early Tuesday morning shifting to the northeast
behind the back door front late Tuesday morning and afternoon.

//ATL Confidence...00Z Update...
Medium on timing on onset of MVFR cigs.
Medium on timing of shra Tuesday afternoon.
High on remainder of the elements.

17

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          49  60  38  61 /  40  10  10   0
Atlanta         50  60  41  62 /  60  30  20   0
Blairsville     43  58  35  60 /  30  30  20   0
Cartersville    47  59  41  63 /  30  30  20   0
Columbus        51  65  44  65 /  60  30  20   0
Gainesville     48  59  39  59 /  30  20  20   0
Macon           51  64  41  64 /  70  30  20   0
Rome            48  60  42  64 /  30  20  20   0
Peachtree City  49  61  41  63 /  30  30  20   0
Vidalia         55  67  42  64 /  70  20  20   0

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...17
LONG TERM....RW
AVIATION...17
Hazardous weather outlook, Mar 25, 10:59 AM EDT, 12 hours before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
1059 AM EDT Mon Mar 25 2019

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-261500-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
1059 AM EDT Mon Mar 25 2019

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...This Afternoon and Tonight...

An upper level system will push southeastward across the area
today, bringing increased chances for showers and thunderstorms.
Some storms could be strong to severe this afternoon into
evening. The primary threats will be large hail and damaging
winds.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday...

Isolated to scattered thunderstorms are possible Sunday and Sunday
night as a cold front moves through the area.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not requested but spotters are encouraged
to submit reports of severe weather through the web by going to
weather.gov/atlanta.

In the hours before

Special weather statement, Mar 25, 10:00 PM EDT, 59 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1000 PM EDT MON MAR 25 2019

GAZ095-105>108-260230-
Crisp GA-Dooly GA-Houston GA-Wilcox GA-Pulaski GA-
1000 PM EDT MON MAR 25 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CRISP...DOOLY...
SOUTHWESTERN HOUSTON...NORTHWESTERN WILCOX AND PULASKI COUNTIES UNTIL
1030 PM EDT...

At 1000 PM EDT...a strong thunderstorm was over Unadilla, or 12 miles
northeast of Vienna...moving southeast at 30 mph.

  HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Cordele, Hawkinsville, Vienna, Unadilla, Byromville, Pineview,
Pinehurst, Lilly, Dooling, Browndale, Richwood, Elko, Mock Springs,
Grove Park, Finleyson, Drayton, Pleasant View, Tippettville, East
Crisp and Flint River Wma.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3208 8398 3209 8398 3210 8400 3214 8402
      3229 8387 3229 8385 3231 8385 3240 8375
      3225 8337 3222 8333 3189 8369
TIME...MOT...LOC 0200Z 302DEG 28KT 3226 8369

HAIL...0.25IN
WIND...40MPH
Local storm report, Mar 25, 10:14 PM EDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1014 PM EDT MON MAR 25 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0847 PM     TSTM WND DMG     1 WSW BRADLEY           33.05N  83.58W
03/25/2019                   JONES              GA   911 CALL CENTER

            A TREE WAS BLOWN DOWN AT THE INTERSECTION OF WHEELER
            ROAD AND WHITEHEAD PLACE.

&&

EVENT NUMBER FFC1900123

RWILLIS
Special weather statement, Mar 25, 10:15 PM EDT, 44 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1015 PM EDT MON MAR 25 2019

GAZ076-085-086-096>098-109-111>113-260300-
Toombs GA-Jefferson GA-Wheeler GA-Emanuel GA-Treutlen GA-Johnson GA-
Montgomery GA-Laurens GA-Bleckley GA-Dodge GA-
1015 PM EDT MON MAR 25 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN TOOMBS...
SOUTHEASTERN JEFFERSON...WHEELER...EMANUEL...TREUTLEN...JOHNSON...
NORTHERN MONTGOMERY...LAURENS...SOUTHEASTERN BLECKLEY AND NORTHERN
DODGE COUNTIES UNTIL 1100 PM EDT...

At 1015 PM EDT...a line of strong thunderstorms was along a line
extending from Three Points to near Meeks to Cadwell...and moving
southeast at 40 mph.

  HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of these storms include
Dublin, Swainsboro, Soperton, Alamo, Mount Vernon, Wrightsville,
Vidalia, East Dublin, Wadley, Twin City, Chester, Glenwood, Adrian,
Dexter, Dudley, Stillmore, Cadwell, Oak Park, Ailey and Higgston.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3254 8203 3256 8208 3252 8215 3248 8218
      3243 8219 3235 8225 3204 8272 3235 8337
      3272 8277 3282 8257 3282 8252 3284 8252
      3292 8236 3289 8229 3283 8231 3283 8226
      3280 8221 3281 8214 3266 8208 3261 8200
TIME...MOT...LOC 0215Z 297DEG 36KT 3280 8225 3265 8263 3234 8305

HAIL...0.25IN
WIND...40MPH
Local storm report, Mar 25, 10:16 PM EDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1016 PM EDT MON MAR 25 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0858 PM     TSTM WND DMG     3 NE GREENBERRY CROSSRO 32.98N  83.42W
03/25/2019                   JONES              GA   911 CALL CENTER

            A TREE WAS DOWNED INTO THE ROADWAY AT THE INTERSECTION
            OF SALEM CHURCH-MILLER RD AND GA-49.

&&

EVENT NUMBER FFC1900124

RWILLIS
Special weather statement, Mar 25, 10:22 PM EDT, 37 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1022 PM EDT MON MAR 25 2019

GAZ096-105>111-260300-
Crisp GA-Dooly GA-Wheeler GA-Telfair GA-Wilcox GA-Bleckley GA-
Dodge GA-Pulaski GA-
1022 PM EDT MON MAR 25 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CRISP...SOUTHEASTERN
DOOLY...WESTERN WHEELER...NORTHWESTERN TELFAIR...WILCOX...SOUTHERN
BLECKLEY...DODGE AND PULASKI COUNTIES UNTIL 1100 PM EDT...

At 1022 PM EDT...a line of strong thunderstorms was along a line
extending from near Dubois to Tremont...and moving east at 40 mph.

  HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of these storms include
McRae, Eastman, Hawkinsville, Abbeville, Helena, Rochelle, Milan,
Pineview, Rhine, Scotland, Chauncey, Pitts, Union, Dubois, Baileys
Park, Seville, Ocmulgee Banks, Finleyson, Jay Bird Springs and China
Hill.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3185 8318 3185 8340 3189 8353 3208 8375
      3235 8337 3218 8301 3215 8299 3216 8297
      3204 8272 3181 8310 3182 8311 3181 8313
TIME...MOT...LOC 0222Z 292DEG 37KT 3228 8331 3202 8367

HAIL...0.25IN
WIND...40MPH
Special weather statement, Mar 25, 10:59 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1059 PM EDT MON MAR 25 2019

GAZ086-108>113-260315-
Toombs GA-Wheeler GA-Telfair GA-Emanuel GA-Wilcox GA-Montgomery GA-
Dodge GA-
1059 PM EDT MON MAR 25 2019

...SIGNIFICANT WEATHER ADVISORY FOR TOOMBS...WHEELER...TELFAIR...
SOUTHERN EMANUEL...SOUTHEASTERN WILCOX...MONTGOMERY AND SOUTHEASTERN
DODGE COUNTIES UNTIL 1115 PM EDT...

At 1059 PM EDT...a line of strong thunderstorms was extending from
near Aline to near Jordan to near Antioch Church...and moving
southeast at 55 mph.

  HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of these storms include
McRae, Lyons, Alamo, Mount Vernon, Vidalia, Helena, Lumber City,
Glenwood, Milan, Uvalda, Ailey, Rhine, Scotland, Higgston, Santa
Claus, Alston, Jacksonville, Towns, Ohoopee and Horse Creek Wma.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3181 8314 3185 8318 3185 8351 3187 8355
      3213 8289 3235 8225 3233 8224 3217 8218
      3191 8223 3194 8228 3194 8238 3197 8244
      3196 8250 3195 8248 3195 8249 3196 8253
      3196 8257 3192 8268 3178 8286 3178 8300
TIME...MOT...LOC 0259Z 293DEG 48KT 3233 8221 3201 8267 3184 8334

HAIL...0.25IN
WIND...40MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 25, 8:09 PM EDTSpecial Weather StatementFFCJasper36 min
Mar 25, 8:14 PM EDTSpecial Weather StatementFFCCrawford, Jones, Monroe, Talbot, Upson46 min
Mar 25, 8:18 PM EDTSpecial Weather StatementFFCHancock27 min
Mar 25, 8:25 PM EDTSpecial Weather StatementFFCButts, Jasper35 min
Mar 25, 8:28 PM EDTSpecial Weather StatementFFCGreene, Taliaferro32 min
Mar 25, 8:44 PM EDTSevere Thunderstorm WarningFFCBaldwin, Jones, Monroe, Twiggs, Wilkinson31 min
Mar 25, 8:47 PM EDTSpecial Weather StatementFFCMacon, Taylor43 min
Mar 25, 8:50 PM EDTSpecial Weather StatementFFCGlascock, Hancock, Jefferson, Putnam25 min
Mar 25, 9:02 PM EDTSpecial Weather StatementFFCBibb, Crawford, Houston, Peach, Twiggs43 min
Mar 25, 9:15 PM EDTSpecial Weather StatementFFCBaldwin, Wilkinson30 min
Mar 25, 9:16 PM EDTSevere Thunderstorm WarningFFCBibb, Bleckley, Crawford, Houston, Peach, Twiggs29 min
Mar 25, 9:21 PM EDTSpecial Weather StatementFFCJefferson24 min
Mar 25, 9:35 PM EDTSpecial Weather StatementFFCDooly, Macon25 min
Mar 25, 9:45 PM EDTSpecial Weather StatementFFCBleckley, Houston, Johnson30 min
Mar 25, 10:00 PM EDTSpecial Weather StatementFFCDooly, Pulaski30 min
Mar 25, 10:15 PM EDTSpecial Weather StatementFFCEmanuel, Johnson, Laurens, Montgomery, Treutlen, Wheeler45 min
Mar 25, 10:22 PM EDTSpecial Weather StatementFFCDodge, Pulaski, Telfair, Wilcox38 min
Mar 25, 11:12 PM EDTSpecial Weather StatementFFCTelfair, Toombs33 min

Nearby

Special Weather Statements in Georgia, 2019Every special weather statement in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.